Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

APPLICATION OF THE ESTIMATION OF SOLUTIONS OF PERTURBED INCLUSION TO DIFFERENTIAL INCLUSIONS

Annotation

In the article, the statement about the estimation of closeness of solutions for perturbed inclusion to a given continuous function is obtained. The application of this statement to differential inclusions is considered.

Keywords

perturbed inclusions; estimation of solutions

Full-text in one file

Download

DOI

10.20310/1810-0198-2017-22-3-517-522

UDC

517.911, 517.968

Pages

517-522

References

1. Bulgakov A.I., Tkach L.I. Perturbation of a convex-valued operator map of Hammerstein type with nonconvex values, and boundary-value problems for functional-differential inclusions // Sbornik: Mathematics. 1998. V. 189. № 6. P. 3–32. 2. Ioffe А.D., Tikhomirov V.М. The theory of extreme problems. М.: Nauka, 1974. 480 p. 3. Filippov А.F. Classical solutions of differential equations with multivalued right-hand side // Vestnik MGU. Seriya: Matematika i mekhanika. 1967. № 3. S. 16–26.

Received

2017-04-21

Section of issue

Functional-differential equations and inclusions and their applications to mathematical modeling

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.